I am on the third month of this pill and I just now noticed how much thinner my hair is on the sides. If I part the hair, way too much of my scalp is showing than I am comfortable with. I had an extreme reaction when I started this pill (mood swings, worse acne, anxiety, depression) and apparently losing my hair was one of them that I just didnt notice until now. All of my other negative symptoms have gone away now that my body is adjusted to the pill. I feel way better and my skin is way smoother than before I started taking it, but hair loss is a deal breaker. Is it possible it was a temporary side effect and it will grow back now that my body has adjusted? Noone in my family has balding issues and my hair was incredibly thick and healthy before this.
There has been no reported hair loss side effect for Sprintec but as you probably already know, this medication has a pretty well documented list of other side effects that ‘usually subside when your body has adjusted’ to it. Loss of hair can be treated sometimes by non prescription medicating shampoos that contain Minoxidil and some by hormone therapies. The other symptoms you initially had have gone away but you’re still experiencing the hair loss. It’s possible that the Sprintec is causing it because pretty much anything’s possible but there’s just nothing in the many side effects that have hair loss. I don’t know if you’ve talked to your Doctor about this yet but there’s no harm in getting some of the shampoo containing Minoxidil right now. Start using that and talk to your Doctor about supplementing you with some of the hormone medication that helps with Alopecia/hair thinning and their’s a good chance you can reverse the effects. I hope you have your nice hai back soon.
- Sprintec Information for Consumers
- Sprintec Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sprintec (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.